The Graphs Whose Sum of Global Connected Domination Number and Chromatic Number is 2n-5

  • Mahadevan G Department of Mathematics, Anna University, Tirunelveli, India.
  • A Selvam Avadayappan Department of Mathematics, VHNSN College, Virdhunagar, India.
  • Twinkle Johns Department of Mathematics, VPMM Engineering College for Women, Krishnankoil, Tamilnadu,India.
Keywords: Global connected domination number, chromatic number AMS subject Classification, 05C (primary)

References

D Delic and C Wang, The global connected domination in graphs (print).

F Harary, Graph Theory, Addison Wesley, Reading Mass, 1972.

J Clark and D A Holton, A First Look at Graph Theory, Allied Publishers Ltd., 1995

J P Joseph and S Arumugam, Domination and connectivity in graphs, International Journal of Management and Systems, vol. 8, pp. 233-236, 1992.

J P Joseph and S Arumugam, Domination and colouring in graphs, International Journal of Management and Systems, vol. 8, pp. 37-44, 1997.

J P Joseph and G Mahadevan, Complementary Connected Domination Number Andchromatic Number of a Graph: Mathematical and Computational Models, Allied Publications, India, pp. 342-349, 200

J P Joseph, G Mahadevan and A Selvam, On complementary perfect domination number of a graph, Acta Ciencia Indica, Vol XXXI M, pp. 847, 2006.

G Mahadevan, A Selvam and M Hajmeeral, On efficient domination number and chromatic number of a graph I, International Journal of Physical Sciences, vol. 21 M, pp. 1-8, 2009.

G Mahadevan, “On domination theory and related topics in graphs”, Ph.D. Thesis, Manomaniam Sundaranar University, Tirunelveli, 2005.

E Sampathkumar, Global domination number of a graph, Journal Math. Phy. Sci., vol. 23, pp. 377-385, 1939.

Published
2012-08-27
Section
Research Articles